# SDR CA150727007

- Difficulty date: July 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE FLAMEOUT REPORTED TO HAVE HAPPENED TWICE IN THE LAST 12 DAYS.  LAST EVENT HAPPENED ON FINAL WITH RT ENGINE IN IDLE POSITION.  BOV SUSPECTED AND WILL BE INVESTIGATED.
